# SDR CA121121003

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 410045631
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DI, NOTICED EMERGENCY BLOW DOWN BOTTLE WAS INDICATING ZERO. INVESTIGATION REVEALED BOTTLE HAD FAILED AT CONNECTION MANIFOLD ASSY.  BOTTLE CONTAINS 3000 PSI NITROGEN.
